# SDR 2004UALA00100

- Difficulty date: February 5, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 17,832 hours, 6,771 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO AN ELECTICAL ODOR IN THE CABIN.  AVIONICS COOLING BLOWER FAN BEARINGS FAILED. REPLACED UNIT WITH NO FURTHER PROBLEMS REPORTED.
